# SDR COMA9511986

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE LEFT ENGINE NH AND OIL PRESSURE DROPPED TO ZERO DURING FLIGHT.  INFLIGHT SHUTDOWN PERFORMED AND DIVERTED TO MCO.  REPLACED THE LEFT ENGINE ASSEMBLY.
